# SDR SCNA20250110009

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 68,206 hours, 26,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 794818 DOOR R1 MISSING COVER ON SIDE GAUGE ON DOOR. RESOLUTION: RESECURED COVER OVER GAUGE REF AMM 25-66-00.
